Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 17-22
DOI: 10.12691/tjant-1-1-5
Open AccessResearch Article

A Note on the p-Adic Interpolation Function for Multiple Generalized Genocchi Numbers

Serkan Araci1, , Mehmet Acikgoz2 and Erdoğan Şen3

1Hatay, Turkey

2Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, Gaziantep, Turkey

3Department of Mathematics, Faculty of Science and Letters, Namik Kemal University, Tekirdağ, Turkey

Pub. Date: September 23, 2013
(This article belongs to the Special Issue Recent developments in the areas of mathematics)

Cite this paper:
Serkan Araci, Mehmet Acikgoz and Erdoğan Şen. A Note on the p-Adic Interpolation Function for Multiple Generalized Genocchi Numbers. Turkish Journal of Analysis and Number Theory. 2013; 1(1):17-22. doi: 10.12691/tjant-1-1-5

Abstract

In the present paper, we deal with multiple generalized Genocchi numbers and polynomials. Also, we introduce analytic interpolating function for the multiple generalized Genocchi numbers attached to χ at negative integers in complex plane and we de.ne the multiple Genocchi p-adic L-function. Finally, we derive the value of the partial derivative of our multiple p-adic l-function at s = 0.

Keywords:
multiple generalized Genocchi numbers and poly-nomials Euler-Gamma function p-adic interpolation function multiple gen-eralized zeta function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  F. Qi, Integral representations and properties of Stirling numbers of the first kind, Journal of Number Theory, Volume 133, issue 7 (July, 2013), p. 2307-2319.
 
[2]  S. Araci, Novel identities for q-Genocchi numbers and polynomials, Journal of Function Spaces and Applications, Volume 2012, Article ID 214961, 13 pages.
 
[3]  S. Araci, D. Erdal and J. J. Seo, A study on the fermionic p-adic q-integral representation on p associated with weighted q-Bernstein and q-Genocchi polynomials, Abstract and Applied Analysis, Volume 2011, Article ID 649248, 10 pages.
 
[4]  S. Araci, J. J. Seo and D. Erdal, New construction weighted (h; q)-Genocchi numbers and polynomials related to Zeta type functions, Discrete Dynamics in Nature and Society, Volume 2011, Article ID 487490, 7 pages.
 
[5]  S. Araci, M. Acikgoz and E. Sen, On the extended Kim.s p-adic q-deformed fermionic integrals in the p-adic integer ring, J. Number Theory (2013), http://dx.doi.org/10.1016/j.jnt.2013.04.007.
 
[6]  S. Araci, M. Acikgoz and H. Jolany, On p-adic interpolating function associated with modified Dirichlet’s type of twisted q-Euler numbers and polynomials with weight alpha, Journal of Classical Analysis, Volume 2, Number 1 (2013), 35-48.
 
[7]  S. Araci, M. Acikgoz, and K. H. Park, A note on the q-analogue of Kim’s p-adic log gamma type functions associated with q-extension of Genocchi and Euler numbers with weight alpha, Bull. Korean Math. Soc. 50 (2013), No. 2, pp. 583-588.
 
[8]  E. Cetin, M. Acikgoz, I. N. Cangul and S. Araci, A note on the (h; q)-Zeta-type function with weight α, Journal of Inequalities and Applications 2013, 2013:100.
 
[9]  B. C. Kellner, On irregular prime power divisors of the Bernoulli numbers, Mathematics of Computation, Volume 76, Number 257, January 2007, Pages 405-441.
 
[10]  D.V. Kruchinin and V. V. Kruchinin, Application of a composition of generating functions for obtaining explicit formulas of polynomials, Journal of Mathematical Analysis and Applications, Volume 404, Issue 1, 1 August 2013, Pages 161-171.
 
[11]  T. Kim, On a p-adic interpolation function for the q-extension of the generalized Bernoulli polynomials and its derivative, Discrete Mathematics, 309 (2009) 1593-1602.
 
[12]  T. Kim, On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326 (2007) 1458-1465.
 
[13]  T. Kim, On the multiple q-Genocchi and Euler numbers, Russian J. Math. Phys. 15 (4) (2008) 481-486.
 
[14]  T. Kim, p-adic q-integrals associated with Changhee-Barnes.q-Bernoulli polynomials, Integral Transforms Spec. Funct. 15 (2004) 415-420.
 
[15]  T. Kim, Multiple p-adic L-function, Russ. J. Math. Phys. 13 (2006), no. 2, 151-157.
 
[16]  T. Kim, A Note on the q-Genocchi numbers and polynomials, Journal of Inequalities and Applications Article ID 71452, 8 pages.
 
[17]  T. Kim, q-Volkenborn integration, Russ. J. Math. phys. 9 (2002), 288-299.
 
[18]  T. Kim, An invariant p-adic q-integrals on p, Applied Mathematics Letters, vol. 21 (2008), pp. 105-108.
 
[19]  T. Kim, and J-S. Cho, A note on multiple Dirichlet.s q-L-function, Adv. Stud. Contemp. Math. (Kyungshang) 11 (2005), no. 1, 57-60.
 
[20]  T. Kim, A note on the q-multiple zeta function, Adv. Stud. Contemp. Math. (Kyungshang) 8 (2004), no. 2, 111-113.
 
[21]  T. Kim, Remark on the multiple Bernoulli numbers, Proc. Jangjeon Math. Soc. 6 (2003), no. 2, 185-192.
 
[22]  T. Kim, q-Euler numbers and polynomials associated with p-adic q-integrals, J. Nonlinear Math. Phys., 14 (2007), no. 1, 15-27.
 
[23]  T. Kim, New approach to q-Euler polynomials of higher order, Russ. J. Math. Phys., 17 (2010), no. 2, 218-225.
 
[24]  T. Kim, Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p, Russ. J. Math. Phys., 16 (2009), no.4,484-491.
 
[25]  T. Kim and S.H. Rim, On the twisted q-Euler numbers and polynomials associated with basic q-l-functions, Journal of Mathematical Analysis and Applications, vol. 336 (2007), no. 1, pp. 738-744.
 
[26]  T. Kim, On p-adic q-l-functions and sums of powers, J. Math. Anal. Appl. (2006).
 
[27]  T. Kim, On the analogs of Euler numbers and polynomials associated with p-adic q-integral on p at q = -1, J. Math. Anal. Appl. 331 (2) (2007) 779-792.
 
[28]  T. Kim, On p-adic interpolating function for q-Euler numbers and its derivatives, J. Math. Anal. Appl. 339 (1) (2008) 598-608.
 
[29]  T. Kim, q-Bernoulli numbers and polynomials associated with Gaussian binomial coe¢ cients, Russ. J. Math. Phys. 15 (1) (2008) 51-57.
 
[30]  T. Kim, Euler numbers and polynomials associated with zeta functions, Abstr. Appl. Anal. (2008) Art. ID 581582, 11 pp.
 
[31]  T. Kim, Analytic continuation of multiple q-zeta functions and their values at negative integers, Russ. J. Math. Phys. 11 (1) (2004) 71-76.
 
[32]  T. Kim, Barnes-type multiple q-zeta functions and q-Euler polynomials, J. Phys. A 43 (2010), no. 25, 255201, 11 pp.
 
[33]  T. Kim, On Euler-Barnes multiple zeta functions, Russ. J. Math. Phys. 10 (2003), no. 3, 261-267.
 
[34]  T. Kim, Non-Archimedean q-integrals associated with multiple Changhee q-Bernoulli polynomials, Russ. J. Math. Phys. 10 (2003), no. 1, 91-98.
 
[35]  T. Kim, On a p-adic interpolation function for the multiple generalized Euler numbers and its derivatives. J. Comput. Anal. Appl. 14 (2012), no. 3, 410-416.
 
[36]  G. D. Liu, Generating functions and generalized Euler numbers, Proc. Japan Acad. Ser. A Math. Sci., 84 (2008), 29-34.
 
[37]  C. Frappier, Representation formulas for entire functions of exponential type and Generalized Bernoulli polynomials, J. Austral. Math. Soc. Ser., 64 (1998), No. 3, 307-316.
 
[38]  H-S. Vandiver, On Generalizations of the Numbers of Bernoulli and Euler, Vol. 23, No. 10 (1937), 555-559.
 
[39]  H. Tsumura, On a p-adic interpolation of the generalized Euler numbers and it applications, Tokyo J. Math. 10 (2) (1987) 281-293.
 
[40]  K. Shiratani and S. Yamamoto, On a p-adic interpolation function for the Euler numbers and its derivatives, Mem. Fac. Sci. Kyushu Univ. Ser. A 39 (1) (1985) 113-125.
 
[41]  L-C. Washington, Introduction to cyclotomic fields, Second edition, Springer-Verlag, 1997.
 
[42]  G. J. Fox, A method of Washington applied to the derivation of a two-variable p-adic L-function, Paci.c J. Math. 209 (2003), 31-40.
 
[43]  J. Diamond, On the values of p-adic L-functions at positive integers, Acta Arith. 35 (1979), 223-237.